A probabilistic approach to problems parameterized above or below tight bounds. / Gutin, Gregory; Kim, Eun Jung; Szeider, Stefan; Yeo, Anders.

In: Journal of Computer and System Sciences, Vol. 77, No. 2, 03.2011, p. 422-429.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)422-429
JournalJournal of Computer and System Sciences
Volume77
Issue number2
Early online date8 Jun 2010
DOIs
Publication statusPublished - Mar 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1304546